# SDR RAAA00E9021

- Difficulty date: July 1, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Aircraft time: 45,355 hours, 22,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621006
- Condition: Discharged
- Location: Cabin
- Component: Light, Intvlv
- Component part number: 873100112
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND ROW 15 FLOOR PROXIMITY LIGHT WOULD NOT TEST.   REPLACED BATTERY,  LIGHT TESTS GOOD IAW ECO 86-26 .
